# SDR R61A20100399

- Difficulty date: August 13, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 16,361 hours, 12,038 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 3833001009
- Part serial: 1638
- Condition: Inoperative
- Location: Rudder Trim
- Part time: 16,361 hours, 12,038 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING CRUISE HAD UNCOMMANDED RUDDER MOVEMENT TO THE RIGHT, CREW DIDN'T DECLARE EMERGENCY BUT DIVERTED TO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RUDDER TRIM ACTUATOR AND TRIM CONTROL PANEL PER EMB AMM, OPS CHECK GOOD.
